DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11598

Title: The Product-Normed Linear Space
Authors: Barnes, Benedict
Adjei, I. A.
Sebil, C.
Harris, E.
Keywords: Product-normed linear space
Product-semi-normed linear space
Completeness
Fi xed point theorem
Issue Date: 2018
Publisher: European Journal of Pure and Applied Mathematics
Citation: European Journal of Pure and Applied Mathematics; Vol. 11, No. 3, 2018, 740-750
Abstract: In this paper, both the product-normed linear space P-NLS (product-Banach space) and product-semi-normed linear space (product-semi-Banch space) are introduced. These normed linear spaces are endowed with the first and second product inequalities, which have a lot of applications in linear algebra and differential equations. In addition, we showed that P - NLS admits functional properties such as completeness, continuity and the fixed point.
Description: An article published in European Journal of Pure and Applied Mathematics; Vol. 11, No. 3, 2018, 740-750
URI: http://hdl.handle.net/123456789/11598
ISSN: 1307-5543
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Product-normed linear.pdf388.13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback